Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 41, NWS Gray, ME

July 1, 20174 counties in New Hampshire; Oxford County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jul 1, 2017, 5:50 PM EDT for 4 counties in New Hampshire; Oxford County, Maine. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2017, 5:50 PM EDT (21:50 UTC)
Expired
Jul 1, 2017, 6:45 PM EDT
In force
55 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Oxford County, ME, Belknap County, NH, Carroll County, NH, Grafton County, NH, Merrimack County, NH

The radar

The Portland,ME radar (KGYX), 93 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 6:00 PM EDTTSTM WND DMGBridgewater, NHTREE AND WIRES DOWN NEAR MAYHEW TURNPIKE. TIME ESTIMATED
Jul 1, 6:40 PM EDTTSTM WND DMGDenmark, METREES DOWN WIRES DOWN DAMAGE TO BUILDINGS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS51 KGYX 012150
SVRGYX
MEC017-NHC001-003-009-013-012245-
/O.NEW.KGYX.SV.W.0041.170701T2150Z-170701T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
550 PM EDT SAT JUL 1 2017

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Southwestern Oxford County in western Maine...
  Southeastern Grafton County in northern New Hampshire...
  Belknap County in central New Hampshire...
  Northwestern Merrimack County in central New Hampshire...
  Carroll County in northern New Hampshire...

* Until 645 PM EDT

* At 550 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles north of Tamworth to near New London, moving
  east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to roofs, siding, and trees. 

* Locations impacted include...
  Laconia, Conway, Franklin, Fryeburg, New London, Moultonborough,
  Ossipee, Meredith, Plymouth, Grafton, Loudon, Alton, Gilmanton,
  Canterbury, Holderness, Ashland, Hiram, Effingham, Danbury and
  Wolfeboro.

This includes the following highways...
 Interstate 89 between mile markers 31 and 36.
 Interstate 93 between mile markers 52 and 79.

This also includes...
  Lake Winnipesaukee, Squam Lake, Mount Chocorua, Burnt Meadow
Mountains, and Mount Whiteface.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4344 7201 4353 7194 4354 7199 4401 7132
      4401 7076 4397 7072 4395 7075 4393 7073
      4380 7090 4379 7099 4374 7098 4338 7146
      4339 7205 4344 7206
TIME...MOT...LOC 2150Z 274DEG 27KT 4396 7131 4348 7200 

HAIL...1.00IN
WIND...60MPH
 
$$
ekster
1 follow-up statement
322 
WWUS51 KGYX 012208
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
608 PM EDT SAT JUL 1 2017

MEC017-NHC001-003-009-013-012245-
/O.CON.KGYX.SV.W.0041.000000T0000Z-170701T2245Z/
Oxford ME-Grafton NH-Belknap NH-Merrimack NH-Carroll NH-
608 PM EDT SAT JUL 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN OXFORD...SOUTHEASTERN GRAFTON...BELKNAP...NORTH
CENTRAL MERRIMACK AND CENTRAL CARROLL COUNTIES...

At 608 PM EDT, severe thunderstorms were located along a line
extending from near Conway to near Danbury, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Laconia, Conway, Franklin, Fryeburg, Moultonborough, Meredith,
Ossipee, Alton, Gilmanton, Holderness, Ashland, Hiram, Effingham,
Danbury, Wolfeboro, Tamworth, Sandwich, Belmont, Gilford and Bristol.

This also includes...
  Lake Winnipesaukee, Burnt Meadow Mountains, Peary Mountain, and
Mount Cutler.
 
This includes Interstate 93 between mile markers 57 and 72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4342 7141 4350 7186 4401 7116 4401 7076
      4397 7072 4395 7075 4393 7073 4380 7090
      4379 7099 4374 7098
TIME...MOT...LOC 2208Z 274DEG 27KT 4395 7113 4347 7182 

HAIL...1.00IN
WIND...60MPH
 
$$
mle

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 5:00 PM EDT, 50 minutes earlier.

Area forecast discussion, Jul 1, 5:00 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Gray ME
500 PM EDT Sat Jul 1 2017

.SYNOPSIS...
Some strong to severe thunderstorms will continue to be
possible this evening...along with heavy rainfall and localized
flooding. Warm...but drier conditions are expected on Sunday and
Monday before cooler air courtesy of Canadian high pressure
arrives for Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Storms have organized this afternoon with impinging short wave
and jet streak bringing additional forcing for ascent. We have
had several reports of wall clouds/funnels and one confirmed
tornado and/or waterspout causing possibly significant damage
on the west coast of Sebago Lake. Storms continue to be in an
environment conducive to rotation with multiple
fronts/differential heating boundaries and outflows as well as
storm mergers boosting localized low level vorticity profiles.
Damaging winds also likely at times with healthy wind profiles
aloft and warm rain/precipitation loading helping with downward
momentum transfer.

Flash flood watch remains up for much of NH. The Severe
Thunderstorm Watch was recently expanded to include more of
southern NH and portions of western Maine.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
As we move into the evening hours the storms will merge and
become more of a flash flood and less of a wind threat. Some
portions of the coast and the mid coast of Maine will see only
showers and only quite late.

Expect showers to linger through midnight before clearing. Fog
is again possible before the drier air mass can finally begin to
take hold on Sunday. Sunday will see high temperatures climb to
the upper 80s south to upper 70s north as the westerly flow
pushes drier air and clearing skies into the region and prevents
a sea breeze from taking hold. Expect a nice weather day which
will encourage visitors to take to beaches and bays. Increased
rip current risk as well as an increased risk of hypothermia is
expected on Sunday for some beaches with water temperatures
still in the 50s and air temperatures reaching the mid to upper
80s in these areas.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Few changes to the long term portion of the forecast period
with severe weather in the near term.

Previous discussion...
High Impact Weather Potential: Some threat for a thunderstorm
far southern NH on Monday...otherwise next chance for thunder
will arrive late Thursday through Friday.

Pattern: A glance at early morning water vapor imagery reveals a
ridge(+PNA)/trough pattern across western and central North
America...with weak ridging along the US East Coast.  Our recent
active weather has been related to energy ejecting from the trough
to our west...but this will change as we move into early next week
with this trough moving towards our longitude and introducing a
significantly drier airmass into the region.  Over the course of
next week...deterministic and ensemble guidance is in good agreement
that the longwave pattern will amplify...with a developing
longwave trough over the Gulf of Alaska...with subsequent
downstream ridge /and eventual trough/ development. The
developing ridge looks to set up a bit further east than where
it is currently...and be stronger...with the result being a
potentially stronger push of Canadian air by the end of this
forecast period and into next weekend. Ahead of this developing
trough...a brief period of building heights is likely around the
Thursday timeframe.

Pattern Implications: Trough location for Monday-Wednesday
suggests a drier period with seasonable temperatures.
Precipitation chances in this period will be more related to the
cool air aloft and thus will have more of a relationship to
terrain. Beyond this...moisture and precipitation chances will
increase as digging trough approaches from the west. Details
certainly differ between the various guidance solutions at this
range...but there is an increasing signal for precipitation in
the Thursday PM - Friday timeframe. The trend then turns
cooler/drier for next weekend.

The Details....

Monday: Secondary cold front and associated mid level shortwave move
through the region to start the week.  Based on the exact timing of
the front...there is some potential for a shower/storm to squeak
into southern NH before the front shifts south...however the better
chance for a few showers will be in the mountains given some upslope
enhancement and cooling temperatures aloft.  T8s will be falling
through the afternoon...but values in the AM near +14C south suggest
mid /upper?/ 80s will be attainable for southern NH and
southwestern ME with mid 70s to around 80 further north and
west. Clearing skies expected with drier air in place Monday
night allowing temps to fall into the 50s to lower 60s north to
south...right where they should be for this time of year.

Independence Day-Wednesday: High pressure crests over the region
during this period under northwest flow aloft.  PWATs -1 to -2 sigma
will accompany this high with two very nice days in store.  T8s +7-
10C on Tuesday rising a degree or so into Wednesday suggest highs
within a few degrees either side of climatology both days...just a
tad warmer Wednesday with afternoon sea-breezes along the coast.

Thursday-Friday:  High pressure pulls east and the pattern looks to
turn more active as we reach the end of the week.  Substantial
differences in the details arise at this point with the 00Z GFS/GGEM
developing a surface low ahead of digging Great Lakes shortwave as
it phases with cutoff low drifting through the Midwest.  This
surface low moves overhead or to our west with a period of
showers/thunderstorms likely. The 12Z ECMWF /with decent
support from the EC-EPS/ was much more progressive...with
increasing shower chances...but with any phasing occurring to
our east. The new 00Z ECMWF has trended closer to the GFS/GGEM
consensus. PoPs in the high chance category remain prudent
given decent but somewhat conflicting signals. Airmass aloft
will be warmer...and given the fact that rain will not likely
impact BOTH days significantly...could certainly see a warm
day...but confidence isn/t yet high on which. Can/t rule out
some severe potential at this range with impressive dynamics
upstream of the region suggesting good shear parameters.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
Short Term... The moist airmass will continue to impact the area
through the next 24 hours. LIFR fog will develop in the hours
before daylight before burning off in the early morning.
Expecting continuing MVFR with areas of IFR in TSRA and heavier
rainfall. As the front clears the area overnight more IFR fog is
likely in the river valley before VFR is finally able to return
for Sunday.

Long Term...
The Monday morning through Thursday period looks predominately
VFR. Some morning fog is possible at HIE/LEB with HIE possibly
seeing an afternoon shower on Monday.

&&

.MARINE...
Short Term... Seas have increased to 4-6 ft over the water and
expect some gusts to 25 kts later tonight as the front crosses
the waters. This will likely be dropped for the bays in the
morning but seas may stay above 5 ft for the outer waters a few
more hours.

There is a moderate risk of rip currents for coastal Cumberland
County on Sunday. In addition paddle risk will exist due to warm
air temperatures in the 80s and water temperatures in the upper
50s/lower 60s for coastal Cumberland as well as Waldo and Knox
Counties.

Long Term... Winds/waves look to remain below small craft
levels through Wednesday. Risk for more widespread small crafts
to end the week if stronger low pressure advertised by the
GFS/GGEM materializes.

&&

.HYDROLOGY...
A flash flood watch remains in effect for the northern portion
of the forecast area. PWAT values are forecast to remain above
the 90th percentile for this date providing plenty of moisture.
The approaching front and jet streak will result in storms
continuing to move parallel to the front. These training storms
will have the potential to drop well over 2-3" of rain. After
the past few days the ground remains quite saturated with Flash
Flood Guidance values generally around 1.5" in 1 hour in the far
north and up to 2.5" in an hour in the south, these values
could easily be exceeded if storms line up and so the Flash
Flood watch will continue. The trend is for the axis of heaviest
rain to align with the more mountainous areas which are also
the flashiest.

From a river point of view any rainfall is less of a concern as
it is unlikely to be widespread enough to cause a significant
rise in mainstem rivers. A few of the quicker responding rivers
such as the Pemi at Woodstock and the Swift at Roxbury will
continue to be watched.

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch until 2 AM EDT Sunday for MEZ007>009-012>014-
     020>022-028.
     Beach Hazards Statement from Sunday morning through Sunday
     evening for MEZ024-027-028.
NH...Flash Flood Watch until 2 AM EDT Sunday for NHZ001>006.
MARINE...Small Craft Advisory until 8 AM EDT Sunday for ANZ150>154.

&&

NEAR TERM...Hanes
SHORT TERM...Hanes
LONG TERM...Arnott
AVIATION...Hanes
MARINE...Hanes
Hazardous weather outlook, Jul 1, 4:18 PM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
418 PM EDT Sat Jul 1 2017

MEZ018-019-NHZ010-013-022030-
Interior York-Interior Cumberland-Strafford-Interior Rockingham-
418 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for Maine, southwest Maine,
central New Hampshire and southern New Hampshire.

.DAY ONE...Tonight.

Showers and thunderstorms will increase in coverage this afternoon.
Some severe thunderstorms will be possible...with isolated
tornadoes and damaging winds being the primary threats. Very heavy
rainfall is also possible and may cause localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NHZ007>009-011-012-015-022030-
Sullivan-Merrimack-Belknap-Cheshire-Eastern Hillsborough-
Western And Central Hillsborough-
418 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for New Hampshire, central New
Hampshire and southern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ023-025-026-NHZ014-022030-
Coastal York-Sagadahoc-Lincoln-Coastal Rockingham-
418 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...Tonight.

Showers and thunderstorms will increase in coverage this afternoon.
Some severe thunderstorms will be possible...with isolated tornadoes
and damaging winds being the primary threats. Very heavy rainfall is
also possible and may cause localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Water temperatures at area beaches remain in the mid 50s presenting
a risk for hypothermia for recreational users during the holiday
weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ024-027-022030-
Coastal Cumberland-Knox-
418 PM EDT Sat Jul 1 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for south central Maine and
southwest Maine.

.DAY ONE...Tonight.

Showers and thunderstorms will increase in coverage this afternoon.
Some severe thunderstorms will be possible...with isolated tornadoes
and damaging winds being the primary threats. Very heavy rainfall is
also possible and may cause localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is a moderate risk of rip currents for coastal Cumberland
County.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ007>009-012>014-020>022-NHZ001-002-022030-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Androscoggin-Kennebec-
Interior Waldo-Northern Coos-Southern Coos-
418 PM EDT Sat Jul 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY...

This Hazardous Weather Outlook is for south central Maine,
southwest Maine, west central Maine, western Maine and northern New
Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms will increase in coverage this afternoon.
Some severe thunderstorms will be possible...with damaging winds
being the primary threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

NHZ003>006-022030-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
418 PM EDT Sat Jul 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY...
...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ028-022030-
Coastal Waldo-
418 PM EDT Sat Jul 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SUNDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms will increase in coverage this afternoon.
Some severe thunderstorms will be possible...with damaging winds
being the primary threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150>154-022030-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
418 PM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Strong to potentially severe thunderstorms are possible this
evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 1, 5:25 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
525 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     CONWAY                  43.98N  71.12W
07/01/2017                   CARROLL            NH   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN IN EAST CONWAY CENTER CONWAY

&&

EVENT NUMBER GYX1704068

BROWN
Local storm report, Jul 1, 5:27 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
527 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     FRYEBURG                44.02N  70.98W
07/01/2017                   OXFORD             ME   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN

&&

EVENT NUMBER GYX1704069

BROWN
Local storm report, Jul 1, 5:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
537 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          WEST BRIDGTON           44.06N  70.81W
07/01/2017                   CUMBERLAND         ME   LAW ENFORCEMENT

            ROADS IMPASSABLE FROM DEBRIS. TREES AND HOUSES DAMAGED
            ON THOMPSON ROAD... NORTH HIGH STREET... MOUNTAIN ROAD

&&

EVENT NUMBER GYX1704070

KIMBLE
Local storm report, Jul 1, 5:48 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
548 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLASH FLOOD      2 NW BENTON             44.12N  71.94W
07/01/2017                   GRAFTON            NH   AMATEUR RADIO

            ROAD WASHED OUT AT INTERSECTION OF ROUTE 112 AND
            BRADLEY HILL RD

&&

EVENT NUMBER GYX1704071

BROWN
Local storm report, Jul 1, 5:49 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
549 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLASH FLOOD      BATH                    44.17N  71.97W
07/01/2017                   GRAFTON            NH   AMATEUR RADIO

            BRIDGE WASHED OUT IN BATH NH

&&

EVENT NUMBER GYX1704072

BROWN
Local storm report, Jul 1, 5:50 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
550 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     FLASH FLOOD      FRANCONIA               44.23N  71.75W
07/01/2017                   GRAFTON            NH   AMATEUR RADIO

            WELLS ROAD CLOSED DUE TO FLOODING

&&

EVENT NUMBER GYX1704073

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 10:32 AM EDTSpecial Weather StatementGYXMerrimack28 min
Jul 1, 11:01 AM EDTSpecial Weather StatementGYXSullivan29 min
Jul 1, 12:14 PM EDTSpecial Weather StatementGYXGrafton61 min
Jul 1, 1:13 PM EDTSpecial Weather StatementGYXGrafton62 min
Jul 1, 1:34 PM EDTSevere Thunderstorm WarningGYXCarroll, Grafton41 min
Jul 1, 1:46 PM EDTTornado WarningGYXCarroll, Grafton26 min
Jul 1, 3:18 PM EDTSevere Thunderstorm WarningGYXGrafton57 min
Jul 1, 3:23 PM EDTTornado WarningGYXGrafton14 min
Jul 1, 3:45 PM EDTBeach Hazards StatementGYXRockingham29 hr
Jul 1, 3:46 PM EDTSpecial Weather StatementGYXCarroll29 min
Jul 1, 3:51 PM EDTSevere Thunderstorm WarningGYXCarroll39 min
Jul 1, 4:02 PM EDTSevere Thunderstorm WarningGYXGrafton58 min
Jul 1, 4:08 PM EDTAreal Flood AdvisoryGYXCoos, Grafton2 hr
Jul 1, 4:13 PM EDTTornado WarningGYXCarroll47 min
Jul 1, 4:19 PM EDTFlash Flood WarningGYXCoos, Grafton116 min
Jul 1, 4:40 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Coos, Grafton65 min
Jul 1, 5:01 PM EDTTornado WarningGYXCarroll21 min
Jul 1, 5:04 PM EDTSevere Thunderstorm WarningGYXGrafton, Sullivan56 min
Jul 1, 5:10 PM EDTFlash Flood WarningGYXCarroll, Coos, Grafton2 hr
Jul 1, 5:39 PM EDTFlash Flood WarningGYXBelknap, Grafton, Merrimack, Sullivan2 hr
Jul 1, 5:48 PM EDTSevere Thunderstorm WarningGYXCarroll42 min
Jul 1, 6:19 PM EDTAreal Flood WarningGYXCoos, Grafton116 min
Jul 1, 6:36 PM EDTRiver Flood WarningGYXGrafton17 hr
Jul 1, 6:58 PM EDTFlash Flood WarningGYXCarroll3 hr
Jul 1, 7:16 PM EDTSevere Thunderstorm WarningGYXCheshire, Grafton, Hillsborough, Merrimack, Sullivan59 min
Jul 1, 7:58 PM EDTFlash Flood WarningGYXGrafton, Sullivan2 hr
Jul 1, 2:04 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford41 min
Jul 1, 2:22 PM EDTTornado WarningGYXCumberland23 min
Jul 1, 3:39 PM EDTSmall Craft AdvisoryGYX16 hr
Jul 1, 4:59 PM EDTTornado WarningGYXCumberland, Oxford28 min
Jul 1, 5:26 PM EDTSevere Thunderstorm WarningGYXOxford64 min
Jul 1, 6:12 PM EDTFlash Flood WarningGYXCumberland, Franklin, Oxford2 hr
Jul 1, 6:22 PM EDTTornado WarningGYXAndroscoggin, Cumberland, Oxford27 min
Jul 1, 6:32 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Franklin, Oxford43 min
Jul 1, 7:04 PM EDTSpecial Weather StatementGYXFranklin56 min
Jul 1, 7:12 PM EDTSpecial Weather StatementGYXAndroscoggin33 min
Jul 1, 7:38 PM EDTFlash Flood WarningGYXFranklin, Kennebec, Somerset6 hr
Jul 1, 7:49 PM EDTSpecial Weather StatementGYXCumberland56 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2017Severe Thunderstorm Warnings in Maine, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.